# SDR MASA200500233

- Difficulty date: March 19, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 17,690 hours, 13,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 7132 FROM CLT TO IAD, CREW FOUND TWO ADJACENT STRIPS OF EMERGENCY FLOOR LIGHTING INOP.  CLT MX IN PROCESS OF TROUBLESHOOTING.  MAINTENANCE RESECURED, OPS CHECKED GOOD.
